# SDR ASAA2018091125720

- Difficulty date: August 5, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,952 hours, 3,708 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 766AT6133D
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE START LEVER SIGNALS DISAGREE. 76-31362. LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. NR 2 ENG EEC BITE NO LONGER SHOWS FAULTS 76-11362, -21362, OR -31362 IN RECENT FAULTS. DUE TO HISTORY, REPLACED NR 2 ENG START LEVER REF AMM 76-11-02. GROUND VERIFICATION SUCCESSFUL REF AMM 33-18-00, 28-22-00, 26-10-00, & 71-00-00.
